# SDR SWAA2022020458625

- Difficulty date: November 27, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 34,480 hours, 19,940 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BALANCE ARM WEIGHT HAS CORROSION / REPLACED RUDDER BALANCE WEIGHT IAW CMM 55-40-09 PG 703 STEP 3A(1;2)
